# SDR SWIA202054264

- Difficulty date: October 10, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH TRIM PANEL (831AZ) TWO AFT MOUNTING SCREW HOLES ARE CRACKING, MARKED.  C-CHECK RO 11/21/2020.  REPAIRED CREW ESCAPE HATCH TRIM PANEL (831AZ) WHERE TWO AFT MOUNTING SCREW HOLES ARE CRACKING, MARKED BY USING SATTO REPAIR KIT PN: SA20-21 P/O W71658, PER REO.
